• Users Online: 228
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  4 | Issue Number:  2 | Page:  54-56

CASE REPORT

Concomitant supernumerary tooth with partial anodontia in the mandibular anterior region: A nonsyndromic rare condition
Sawai Madhuri Alankar

Number of times this article was viewed 4294
Number of times this article has been printed  from the site 255
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal